# SDR AALA201708259010

- Difficulty date: August 24, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 52,952 hours, 21,325 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 20200303
- Part serial: 896
- Condition: Faulty
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE INDICATIONS.   RAN FLIGHT WITH CROSSFEED OPEN AND LEFT PUMPS OFF.  LEFT MAIN TANK QUANTITY INDICATOR SHOWS 600 LBS LESS THAN RIGHT MAIN TANK WHEN STICKS INDICATE BOTH EQUAL AND FULL.  REMOVED AND REPLACED LEFT MAIN FUEL TANK UNIT PROBE F10 IAW AMM 28-41-21.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
